×

Found 36 Documents (Results 1–36)

100
MathJax

The approximation theoretical behaviour of solutions of specific hyperbolic differential equations at zero and infinity. (English) Zbl 0844.41022

Müller, Manfred W. (ed.) et al., Approximation theory. Proceedings of the 1st international Dortmund meeting IDoMAT 95 held in Witten, Germany, March 13-17, 1995. Berlin: Akademie Verlag. Math. Res. 86, 27-51 (1995).
Reviewer: I.E.Tralle (Minsk)
MSC:  41A65 35L15
PDF BibTeX XML Cite

Approximation theory methods for the study of diffusion equations. (English) Zbl 0842.41020

Müller, Manfred W. (ed.) et al., Approximation theory. Proceedings of the 1st international Dortmund meeting IDoMAT 95 held in Witten, Germany, March 13-17, 1995. Berlin: Akademie Verlag. Math. Res. 86, 9-26 (1995).
Reviewer: I.E.Tralle (Minsk)
MSC:  41A35 35J25
PDF BibTeX XML Cite

Defect minimization in operator equations: theory and applications. (English) Zbl 0682.47033

Pitman Research Notes in Mathematics Series, 163. Harlow: Longman Scientific & Technical; New York: John Wiley & Sons, Inc. xiv, 106 p. $ 34.95 (1987).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software